A classification result for helix surfaces with parallel mean curvature in product spaces

Dorel Fetcu Department of Mathematics and Informatics, Gh. Asachi Technical University of Iaşi

Differential Geometry mathscidoc:1701.10016

Arkiv for Matematik, 53, (2), 249-258, 2014.1
We determine all helix surfaces with parallel mean curvature vector field which are not minimal or pseudo-umbilical in spaces of type $M^{n}(c)\times\mathbb{R}$ , where$M$^{$n$}($c$) is a simply connected$n$-dimensional manifold with constant sectional curvature$c$.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 192 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{dorel2014a,
  title={A classification result for helix surfaces with parallel mean curvature in product spaces},
  author={Dorel Fetcu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203640278434081},
  booktitle={Arkiv for Matematik},
  volume={53},
  number={2},
  pages={249-258},
  year={2014},
}
Dorel Fetcu. A classification result for helix surfaces with parallel mean curvature in product spaces. 2014. Vol. 53. In Arkiv for Matematik. pp.249-258. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203640278434081.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved